Aa
A
A
Close
655242 tn?1229476344
Quitting Celexa...
So I tapered off my celexa about 3 days ago and of course I am having all the normal symptoms of withdrawl but one is really bothering me...I am having shortness of breath.  I am not sure if it is true shortness of breath since it does not make it any worse to walk across the room but I just feel like I am forcing myself to take deep breaths constantly.  Anyone else had this?  I keep thinking maybe it is just anxiety but it wont go away.  

Thanks
Laurin
Cancel
5 Answers
Page 1 of 1
655242 tn?1229476344
Does not take long before my anxiety takes over...I took 2.5 mg of my celexa.  Gosh I just want off this stuff!!!!!  I guess I could try to take it every other day until I can stop. I am just so mad about this...when I stopped I told myself that was it and I would get through the withdrawls.  O well....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Celexa withdrawals are terrible.
Any reason you're going off Celexa? If you call your Dr, they can usually ease you off of it slowly or gradually reduce it while taking a low dose of zoloft or something else. You need to go very slowly obviously.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
709686 tn?1277435759
Can I ask why you want off the med?  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
655242 tn?1229476344
Yeah I came off zoloft about a year and a half ago and it was not even close to being this bad!  And I was on the zoloft for 2 years!  I have only been on the celexa for 6 months!

I am stopping it because I only take it for anxiety and I am trying to start handling the anxiety on my own.  Also my husband and I are going to try and get prego in the next year (already have a 4 year old) so I just wanted to go ahead and try to get off it.  I take such a low dose I thought it would be easy.  Guess I was wrong!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I too am having shortness of breath. It started when I started taking Celexa I told my doctor and he said he never heard of that as a side affect. So he upped my dose then it got worse along with chest pain I went to the ER and what do you know it is a side affect. I am slowly tappering off Celexa but the shortness of breath is horrible. Also very scary. Does anyone else know how long this will go on for?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne commented on Shannon79's status
13 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on Gardezi's status
13 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
14 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY